# SDR 920WA0002

- Difficulty date: May 22, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,350 hours, 31,006 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 65MK713511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Upon engine removal it was discovered that the bolt attaching the aft engine mount to the engine had signs of shear tension causing marks in the bolt and slight bending of the bolt. Investigation revealed that the bolt was improperly shimmed. The new bolt was installed per the M.M. procedure.
